My 15 years old son had his 2nd dose of Pfizer…

10 days later he started having headache when looking at a screen

My 15 years old son had his second dose of Pfizer the 13th of september 2021 and about 10 days later he started having headache when looking at a screen and being in the same room as a screen. Six weeks after that he started to feel pain in his ears and his face when hearing certain sounds. Gradually this got worse and now he feels pain in his ears and his face when hearing several everyday sounds, even though they are very soft. Now he also gets headache when reading letters.
Two persons have been in contact with me whose fathers 74 and 78 years old show similar symptoms one after 4 doses of vaccine and covid infection shortly after that and the other after the third shot.

Dela gärna!

Facebook
Twitter
LinkedIn
Telegram
WhatsApp

Berättelser

Är gravid men mådde bra innan

Jag har nu efter vaccinspruta 3 (Pfizers nyaste version effektiv för omikron)

Inbillar jag mig?

Hej! Jag fick min andra (och för mig sista) dos av Pfizer 13/8-21.